A Bayesian semiparametric regression model for reliability data using effective age
A new regression model for recurrent events from repairable systems is proposed. The effectiveness of each repair in Kijima models I and II is regressed on repair-specific covariates. By modeling effective age in a flexible way, the model allows a spectrum of heterogeneous repairs besides “good as new” and “good as old” repairs. The density for the baseline hazard is modeled nonparametrically with a tailfree process prior which is centered at Weibull and yet allows substantial data-driven deviations from the centering family. Linearity in the predictors is relaxed using a B-spline transformation. The method is illustrated using simulations as well as two real data analyses.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- A. Jara & T. E. Hanson, 2011. "A class of mixtures of dependent tail-free processes," Biometrika, Biometrika Trust, vol. 98(3), pages 553-566.
- Ishwaran, Hemant & James, Lancelot F., 2004. "Computational Methods for Multiplicative Intensity Models Using Weighted Gamma Processes: Proportional Hazards, Marked Point Processes, and Panel Count Data," Journal of the American Statistical Association, American Statistical Association, vol. 99, pages 175-190, January.
- David J. Spiegelhalter & Nicola G. Best & Bradley P. Carlin & Angelika van der Linde, 2002. "Bayesian measures of model complexity and fit," Journal of the Royal Statistical Society Series B, Royal Statistical Society, vol. 64(4), pages 583-639.
- Hanson, Timothy E., 2006. "Inference for Mixtures of Finite Polya Tree Models," Journal of the American Statistical Association, American Statistical Association, vol. 101, pages 1548-1565, December.
When requesting a correction, please mention this item's handle: RePEc:eee:csdana:v:73:y:2014:i:c:p:177-188. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.